MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM VOLT(TM) CORTEX SCREW 14MM T8; SCREW, FIXATION, BONE

SYNTHES GMBH 2.4MM VOLT(TM) CORTEX SCREW 14MM T8; SCREW, FIXATION, BONE
Catalog Number 02.424.114
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the product was missing from the sealed packaging.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, e1 (facility name) corrected: e1 (initial reporter first & last name), e2, e3 if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: when the event occurred? (pre-op, intra-op, post-op)- post op.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.The product was not returned to depuy synthes, however photos were provided for review.Note: following investigation was performed by the manufacturer.The affected parts were not returned to jabil monument.Photographs were provided that displayed visual evidence.The photo evidence provided revealed that 02.424.114-us (2.4mm volt(tm) cortex screw14mm t8) package was labeled with no product inside- per verbiage provided by the customer, the package was sealed and closed.The photo evidence showed the following findings: packaging exterior: envelope intact with no visible tears/punctures.Per the complaint and accompanying photo evidence, the complaint condition was confirmed as a non-sterile package with missing product.The affected part was not returned to jabil monument, and the condition was confirmed based on the image provided and attached above.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 2.4mm volt(tm) cortex screw 14mm t8 would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: manufacturing location: monument, manufacturing date: 12-sep-2025, part number: 02.424.114, 2.4mm volt(tm) cortex screw 14mm t8, lot number: 79466p9 (non-sterile), lot quantity: (b)(4), nonconformance noted: n/a.Review of the dhr file: one (1) piece was scrapped in cell at op #60, mp_nsbag machine pack & label due to dropped part.Production order traveler met all inspection acceptance criteria apart from the one (1) piece scrapped.Inspection certificate, 02.424.114_2_btq002222 / 5 met all inspection acceptance criteria.Packaging label log (pll) lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.A manufacturing record evaluation was performed for the finished device with batch number 79466p9.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿missing product from sealed packaging¿ does not indicate breakage.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history batch: null, device history review : a manufacturing record evaluation was performed for the finished device with batch number 79466p9.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: photo investigation the product was not returned to depuy synthes, however photos were provided for review.Note: following investigation was performed by the manufacturer.The affected parts were not returned to jabil monument.Photographs were provided that displayed visual evidence.The photo evidence provided revealed that 02.424.114-us (2.4mm volt(tm) cortex screw14mm t8) package was labeled with no product inside- per verbiage provided by the customer, the package was sealed and closed.The photo evidence showed the following findings: packaging exterior: envelope intact with no visible tears/punctures.Per the complaint and accompanying photo evidence, the complaint condition was confirmed as a non-sterile package with missing product.The affected part was not returned to jabil monument, and the condition was confirmed based on the image provided and attached above.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 2.4mm volt(tm) cortex screw 14mm t8 would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> manufacturing location: monument.Manufacturing date: 12-sep-2025.Part number: 02.424.114, 2.4mm volt(tm) cortex screw 14mm t8.Lot number: 79466p9 (non-sterile).Lot quantity: 239.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿missing product from sealed packaging¿ does not indicate breakage.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review a manufacturing record evaluation was performed for the finished device with batch number 79466p9.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM VOLT(TM) CORTEX SCREW 14MM T8
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24559346
Report Number8030965-2026-02379
Device Sequence Number9422085
Product Code HWC
UDI-Device Identifier10886982315649
UDI-Public(01)10886982315649(10)79466P9
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.424.114
Device Lot Number79466P9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/11/2026
04/10/2026
04/22/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/19/2026
04/13/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown